Alert archive / Idaho / Winter Storm Warnings in 2016

Winter Storm Warning 3, NWS Pocatello, ID

March 13, 2016

NWS Pocatello, ID issued this winter storm warning at Mar 13, 2016, 10:56 AM MDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2016, 10:56 AM MDT (16:56 UTC)
Expired
Mar 14, 2016, 9:53 AM MDT
In force
23 hr
Issued by
NWS Pocatello, ID

The text

As transmitted.

161 
WWUS45 KPIH 131656
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1056 AM MDT SUN MAR 13 2016

...ANOTHER SURGE OF PACIFIC MOISTURE DUE TONIGHT...

.ANOTHER SURGE OF PACIFIC MOISTURE IS EXPECTED TO STREAM INTO
IDAHO TONIGHT...BRINGING HEAVY SNOW TO THE CENTRAL IDAHO
MOUNTAINS. STRONG WINDS DEVELOPING TONIGHT WILL INCREASE HAZARDOUS
CONDITIONS DUE TO BLOWING AND DRIFTING SNOW.

IDZ018-031-141000-
/O.UPG.KPIH.WW.Y.0013.000000T0000Z-160314T0000Z/
/O.NEW.KPIH.WS.W.0003.160313T1656Z-160314T1800Z/
/O.UPG.KPIH.WS.A.0003.160314T0000Z-160315T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM...
BELLEVUE
1056 AM MDT SUN MAR 13 2016

...WINTER STORM WARNING IN EFFECT UNTIL NOON MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND BLOWING AND DRIFTING SNOW...WHICH
IS IN EFFECT UNTIL NOON MDT MONDAY. THE WINTER WEATHER ADVISORY IS
NO LONGER IN EFFECT. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* IMPACTS/TIMING...HEAVY SNOWFALL IS EXPECTED AT TIMES INTO MONDAY
  MORNING. STRONG GUSTY WINDS TONIGHT AND MONDAY WILL RESULT IN
  AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY OVER MOUNTAIN
  PASSES AND EXPOSED BASINS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 6 INCHES OF SNOWFALL IS
  POSSIBLE PRIMARILY ABOVE 7000 FEET MSL TODAY. UPWARDS OF A FOOT
  OF ADDITIONAL ACCUMULATION IS POSSIBLE TONIGHT AND MONDAY. SNOW
  LEVELS WILL LOWER TO VALLEY FLOORS BY MONDAY...WITH 4 TO 6
  INCHES OF ADDITIONAL ACCUMULATION BELOW 7000 FEET.

* LOCATIONS...GALENA SUMMIT...SAWTOOTH BASIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ032-141000-
/O.CON.KPIH.WW.Y.0013.160314T0000Z-160315T0000Z/
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...ARCO...CHALLIS...MACKAY
1056 AM MDT SUN MAR 13 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM MDT MONDAY...

* IMPACTS/TIMING...LIGHT SNOWFALL IS ANTICIPATED ABOVE 6000 FEET 
  TODAY...INCREASING TONIGHT WITH PERIODS OF MODERATE SNOWFALL. 
  STRONG GUSTY WINDS MONDAY WILL RESULT IN AREAS OF BLOWING AND 
  DRIFTING SNOW...PARTICULARLY OVER MOUNTAIN PASSES AND EXPOSED 
  AREAS. 

* SNOW ACCUMULATIONS...3 TO 6 INCHES PRIMARILY ABOVE 5500 FEET 
  MSL TONIGHT...TAPERING OFF MONDAY. 

* LOCATIONS...WILLOW CREEK SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING. 
&&

$$

IDZ019-023-025-141000-
/O.CON.KPIH.WW.Y.0013.160314T0000Z-160315T0000Z/
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS...
VICTOR...MONTPELIER
1056 AM MDT SUN MAR 13 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM MDT MONDAY...

* IMPACTS/TIMING...LIGHT SNOWFALL IS ANTICIPATED ABOVE 5500 TO 
  6500 FEET TODAY...INCREASING TONIGHT WITH PERIODS OF MODERATE 
  SNOWFALL POSSIBLE. STRONG GUSTY WINDS MONDAY WILL RESULT IN 
  AREAS OF BLOWING AND DRIFTING SNOW...PARTICULARLY OVER 
  MOUNTAIN PASSES AND EXPOSED BASINS. 

* SNOW ACCUMULATIONS...5 TO 10 INCHES PRIMARILY ABOVE 6000 FEET 
  MSL AND 2 TO 4 INCHES IN THE LOWER MOUNTAIN VALLEYS. 

* LOCATIONS...ISLAND PARK...DRIGGS...PALISADES...SODA SPRINGS... 
  BEAR LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING. 
&&

$$
2 follow-up statements
572 
WWUS45 KPIH 140848
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
248 AM MDT MON MAR 14 2016

IDZ018-031-142100-
/O.EXT.KPIH.WS.W.0003.000000T0000Z-160315T0200Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM...
BELLEVUE
248 AM MDT MON MAR 14 2016

...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS/TIMING...HEAVY SNOWFALL IS EXPECTED THIS MORNING
  GRADUALLY TAPERING OFF THIS AFTERNOON. STRONG GUSTY WINDS WILL
  RESULT IN AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY OVER
  MOUNTAIN PASSES AND EXPOSED BASINS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 3 TO 6 INCHES OF SNOWFALL IS
  POSSIBLE THIS MORNING PRIMARILY ABOVE 6000 FEET MSL. LESS THAN 3
  INCHES OF ACCUMULATION IS EXPECTED WITHIN THE LOWER VALLEYS
  WHERE RAIN AND SNOW WILL TURN OVER TO ALL SNOW THIS MORNING AS
  SNOW LEVELS FALL THROUGHOUT THE DAY.

* LOCATIONS...GALENA SUMMIT...SAWTOOTH BASIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ032-142100-
/O.EXT.KPIH.WW.Y.0013.000000T0000Z-160315T0200Z/
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...ARCO...CHALLIS...MACKAY
248 AM MDT MON MAR 14 2016

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS/TIMING...AREAS OF MODERATE SNOWFALL ARE EXPECTED THIS
  MORNING GRADUALLY TAPERING OFF THIS AFTERNOON. STRONG GUSTY
  WINDS WILL RESULT IN AREAS OF BLOWING AND DRIFTING
  SNOW...PARTICULARLY OVER MOUNTAIN PASSES AND EXPOSED AREAS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES OF
  ACCUMULATION IS EXPECTED THIS MORNING PRIMARILY ABOVE 5500 FEET
  MSL...TAPERING OFF THIS AFTERNOON.

* LOCATIONS...WILLOW CREEK SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING. 
&&

$$

IDZ019-023-025-142100-
/O.EXT.KPIH.WW.Y.0013.000000T0000Z-160315T0200Z/
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS...
VICTOR...MONTPELIER
248 AM MDT MON MAR 14 2016

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS/TIMING...AREAS OF MODERATE SNOWFALL ARE POSSIBLE TODAY.
  STRONG GUSTY WINDS WILL RESULT IN AREAS OF BLOWING AND DRIFTING
  SNOW...PARTICULARLY OVER MOUNTAIN PASSES AND EXPOSED BASINS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 3 TO 7 INCHES IS EXPECTED
  PRIMARILY ABOVE 5500 FEET MSL AND 1 TO 3 INCHES IN THE LOWER
  MOUNTAIN VALLEYS AS SNOW LEVELS FALL THIS AFTERNOON.

* LOCATIONS...ISLAND PARK...DRIGGS...PALISADES...SODA SPRINGS... 
  BEAR LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING. 
&&

$$
198 
WWUS45 KPIH 141553
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
953 AM MDT MON MAR 14 2016


IDZ018-031-141700-
/O.CAN.KPIH.WS.W.0003.000000T0000Z-160315T0200Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM...
BELLEVUE
953 AM MDT MON MAR 14 2016

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW SHOWERS ARE FORECAST TO REDEVELOP DURING THE DAY BUT
WIDESPREAD HEAVY SNOW IS NO LONGER EXPECTED. THEREFORE THE WINTER
STORM WARNING HAS BEEN CANCELLED. LOCAL SNOW ACCUMULATIONS OF 1
TO 3 INCHES WILL BE POSSIBLE THROUGH THIS EVENING.

$$

IDZ032-150000-
/O.CON.KPIH.WW.Y.0013.000000T0000Z-160315T0200Z/
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...ARCO...CHALLIS...MACKAY
953 AM MDT MON MAR 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS/TIMING...AREAS OF MODERATE SNOWFALL ARE EXPECTED THIS 
  MORNING GRADUALLY TAPERING OFF THIS AFTERNOON. STRONG GUSTY 
  WINDS WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW... 
  PARTICULARLY OVER MOUNTAIN PASSES AND EXPOSED AREAS. 

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES OF 
  ACCUMULATION IS EXPECTED THIS MORNING PRIMARILY ABOVE 5500 
  FEET MSL...TAPERING OFF THIS AFTERNOON. 

* LOCATIONS...WILLOW CREEK SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING. 
&&

$$

IDZ019-023-025-150000-
/O.CON.KPIH.WW.Y.0013.000000T0000Z-160315T0200Z/
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS...
VICTOR...MONTPELIER
953 AM MDT MON MAR 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS/TIMING...AREAS OF MODERATE SNOWFALL ARE POSSIBLE 
  TODAY. STRONG GUSTY WINDS WILL RESULT IN AREAS OF BLOWING AND 
  DRIFTING SNOW...PARTICULARLY OVER MOUNTAIN PASSES AND EXPOSED 
  BASINS. 

* SNOW ACCUMULATIONS...AN ADDITIONAL 3 TO 7 INCHES IS EXPECTED 
  PRIMARILY ABOVE 5500 FEET MSL AND 1 TO 3 INCHES IN THE LOWER 
  MOUNTAIN VALLEYS AS SNOW LEVELS FALL THIS AFTERNOON. 

* LOCATIONS...ISLAND PARK...DRIGGS...PALISADES...SODA SPRINGS... 
  BEAR LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING. 
&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Mar 13, 4:05 AM MDT, 6 hours 51 minutes earlier.

Area forecast discussion, Mar 13, 4:05 AM MDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
405 AM MDT SUN MAR 13 2016

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. EARLY MORNING SATELLITE
IMAGERY WAS SHOWING A NEGATIVELY TILTED TROUGH LIFTING NNE INTO SRN
CANADA AS SEVERAL IMPULSES EMBEDDED IN A STRONG PAC JET BEGAN TO
ADVANCE INTO THE NW STATES. THESE IMPULSES ARE EXPECTED TO ROTATE
INTO/THROUGH THE REGION TODAY THROUGH MONDAY PRODUCING A NOTICEABLE
CHANGE IN WEATHER CONDITIONS FOR SE IDAHO. FOR NOW...HAVE CONTINUED
THE WINTER WEATHER ADVISORY FOR THE CNTRL MOUNTAINS TODAY AS
REGIONAL RADAR RETURNS CONTINUE TO SHOW PERIODS OF SHOWERS IMPACTING
THAT REGION AND MODELS SHOW FAIRLY DECENT ACCUMULATIONS THROUGHOUT
THE DAY SPREADING EAST ACROSS MOST OF SE IDAHO. SNOW LEVELS REMAIN
FAIRLY ELEVATED TODAY...NEAR 6000 MSL IN THE CNTRL MOUNTAINS AND
6500+ MSL ACROSS THE SE HIGHLANDS. THE SECOND IN THE SERIES OF
IMPULSES ROTATES THROUGH THE REGION TONIGHT ALONG WITH A VERY STRONG
UPPER JET. THIS WILL PRODUCE A STRONG BURST OF SNOWFALL ACROSS THE
CNTRL MOUNTAINS SPREADING INTO THE SE HIGHLANDS OVERNIGHT WITH
FALLING SNOW LEVELS BEHIND A VIGOROUS COLD FRONT. SNOW LEVELS WILL
CONTINUE TO FALL DURING THE DAY MONDAY WHILE STRONG ADVISORY LEVEL
WINDS IMPACT THE REGION. ONGOING TERRAIN DRIVEN UPSLOPE SNOWFALL
WILL CONTINUE ACROSS THE MOUNTAINS. ALL IN ALL...THE ABOVE ELEMENTS
APPEAR TO SUPPORT A WINTER STORM WATCH/WARNING SCENARIO FOR THE
CNTRL MOUNTAINS AND A WINTER WEATHER ADVISORY FOR ERN CUSTER COUNTY
AND THE ERN HIGHLANDS TONIGHT THROUGH MONDAY. VERY STRONG POST-
FRONTAL WINDS WILL REMAIN ACROSS THE SNAKE RIVER PLAIN MONDAY AND
HAVE ISSUED AN ADVISORY TO COVER THE EVENT. WIND GUSTS MAY NOSE UP
TOWARD WARNING LEVELS DURING THE DAY GIVEN THE PROXIMITY OF THE
UPPER JET AND STRENGTH OF THE SURFACE PRESSURE GRADIENT BUT GIVEN
THE EARLY MORNING PASSAGE OF THE FRONT IT IS NOT LIKELY THAT THESE
WINDS WILL BE EITHER WIDESPREAD NOR LONG LASTING ENOUGH TO WARRANT
THAT LEVEL OF HIGHLIGHT. A MOIST...BREEZY NW UPSLOPE FLOW REMAINS
OVER THE REGION TUESDAY...TAPERING OFF TUESDAY NIGHT AS A RIDGE
BEGINS TO AMPLIFY OFF THE COAST. THUS HAVE MAINTAINED THE PREVIOUS
FORECAST OF LIKELY SNOWFALL IN THE MOUNTAINS TUESDAY TAPERING OFF
REGION WIDE TUESDAY NIGHT. HUSTON

.LONG TERM...WEDNESDAY THROUGH NEXT SUNDAY. WEDNESDAY THROUGH
SUNDAY...LIGHT SNOW SHOWERS TO PERSIST MID-WEEK FOR OUR MOUNTAINOUS
AREAS WITH A DISSIPATING TREND GOING INTO THURSDAY. MODEL AGREEMENT
FOR WEDNESDAY/THURSDAY TIME FRAME HAS IMPROVED THIS MODEL RUN AND IS
ACTUALLY FOLLOWING THE FORECAST THE CANADIAN SOLUTION HAD A FEW DAYS
AGO. LOOKING AT THE TREND OF COOLER NORTHERLY AIR VERSUS WARM
SOUTHWESTERLY AIR IT WOULD APPEAR THE COLD NORTHERLY WINDS ARE
EXPECTED TO WIN THE BATTLE. BETTER CONSENSUS IN THIS SOLUTION HAS
EVOLVED AND IS NOW IN THE FORECAST BEGINNING THURSDAY. THIS WILL
CONTINUE INTO SATURDAY BEFORE WARMING UP SUNDAY. THIS MEANS
TEMPERATURES BACK INTO THE 40S IN THE SNAKE PLAIN FOR HIGHS...OR
BELOW FOR NORTH AND EASTERN AREAS. FRIDAY AND SATURDAY LOOK DRY FOR
THE REGION WITH HIGH PRESSURE IN PLACE WITH OUR NEXT POTENTIAL
RAIN/SNOW MAKER FORECAST FOR NEXT SUNDAY. NP/MH
&&

.AVIATION...TRENDS TODAY TO FOLLOW MUCH AS YESTERDAY DID REGARDING
CEILINGS.  IT IS LIKELY THAT EVERY SITE WILL DROP TO MVFR CEILINGS
THROUGH THE DAY WITH POTENTIAL TO BE IFR ON OCCASION...ESPECIALLY AT
KSUN. WIDESPREAD SHOWERS EXPECTED TODAY THEREFORE EXPECT PERIODS OF
LOWERED VISIBILITY AT ALL SITES.  ADDITIONALLY...INSTABILITY
EXPECTED TO BE SUFFICIENT ENOUGH THAT A POTENTIAL WILL EXIST LATER
THIS EVENING AND OVERNIGHT FOR THUNDERSTORM ACTIVITY AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. WIND SPEEDS TODAY TO INCREASE TO
20KTS AT SNAKE PLAIN LOCATIONS. THE FRONTAL PASSAGE EARLY MONDAY
WILL BRING WIND SPEEDS BACK UP SIGNIFICANTLY IN ITS WAKE. EXPECT
WINDS EXCEEDING 30KTS WITH GUSTS HIGHER THAN 45KTS POSSIBLE. NP/MH
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY CONTINUES UNTIL 6 PM MDT TODAY FOR
IDZ018-031.

WINTER STORM WATCH CONTINUES FROM 6 PM THIS EVENING THROUGH MONDAY
AFTERNOON FOR IDZ018-031.

WINTER WEATHER ADVISORY FROM 6PM THIS EVENING THROUGH MONDAY AFTERNOON
FOR IDZ019-023-025-032.

WIND ADVISORY MONDAY MORNING THROUGH MONDAY EVENING FOR
IDZ017-020-021.
&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:42 AM MDTWind AdvisoryPIH40 hr
Mar 13, 3:09 PM MDTSpecial Weather StatementPIHBingham36 min

Nearby

Winter Storm Warnings in Idaho, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.